# SDR CTU2003F00000

- Difficulty date: August 16, 2002
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N98560
- Make and model: Cessna 340A
- Aircraft serial: 340A0032
- Engine: Cont TSIO520*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN414
- Condition: Bent
- Location: Tail
- Part time: 5,464 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FAILURE OF BOLT PRIOR TO FLIGHT MAINTENANCE FACILITY PERFORMED INSPECTION OF BOLT WHICH THE ELEVATOR BELLCRANK ROTATION.  BOLT MUST BE REMOVED FOR PROPER INSPECTION.  BOLTS HAVE BOTH STRESSED AND BENT.  MANUFACTURER SHOULD HAVE BOLT OF LARGER SIZE INSTALLED AND RECURRING INSPECTION OF BEARING.
